Alert archive / Georgia / Wind Advisories in 2024

Wind Advisory 4, NWS Charleston, SC

September 27, 20248 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this wind advisory at Sep 27, 2024, 3:21 PM EDT for 8 counties in Georgia; 5 counties in South Carolina. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2024, 3:21 PM EDT (19:21 UTC)
Expired
Sep 27, 2024, 7:00 PM EDT
In force
4 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1276 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
2.1
Supercell composite
15.8

Open this sounding in Storm Lab

The text

As transmitted.

146 
WWUS72 KCHS 271921
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
321 PM EDT Fri Sep 27 2024

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-272300-
/O.NEW.KCHS.WI.Y.0004.240927T1921Z-240927T2300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland
Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland
Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Fort Stewart, Springfield, Ridgeland,
Summerville, Tybee Island, Rincon, Darien, Mount Pleasant,
Reidsville, Garden City, Wilmington Island, Hilton Head Island,
Allendale, Saint George, Walterboro, North Charleston, Edisto
Beach, Levy, Fort Mcallister, Oak Level, Charleston, Daniel
Island, Hinesville, Statesboro, Moncks Corner, Metter, Beaufort,
Jasper, Claxton, Pembroke, Richmond Hill, Savannah, Goose Creek,
Chelsea, Millen, Pooler, Ludowici, Hampton, Sylvania, Townsend,
and Yemassee
321 PM EDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 35 mph.

* WHERE...Portions of southeast Georgia and southeast South Carolina.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds on some of the taller bridges will be 
  even stronger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
1 follow-up statement
881 
WWUS72 KCHS 272249
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
649 PM EDT Fri Sep 27 2024

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-280000-
/O.EXP.KCHS.WI.Y.0004.000000T0000Z-240927T2300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Inland
Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-Inland
Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Beaufort, Yemassee, Tybee Island, Metter,
Townsend, Summerville, Millen, Springfield, Edisto Beach,
Ludowici, Savannah, Ridgeland, Pembroke, Claxton, Hinesville, Oak
Level, Moncks Corner, Fort Stewart, Statesboro, Richmond Hill,
Goose Creek, Allendale, Reidsville, Fort Mcallister, Saint
George, Daniel Island, Rincon, Charleston, Pooler, Sylvania,
North Charleston, Darien, Wilmington Island, Hilton Head Island,
Chelsea, Levy, Jasper, Mount Pleasant, Hampton, Walterboro, and
Garden City
649 PM EDT Fri Sep 27 2024

...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

$$

Adam

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Sep 27, 1:28 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Sep 27, 1:28 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
128 PM EDT Fri Sep 27 2024

.SYNOPSIS...
Helene will continue to pull further away through tonight.
Drier weather will then persist into next week, as a stationary
front lingers offshore.

&&

.NEAR TERM /THROUGH TONIGHT/...
Wind Advisory issued for our Georgia counties with a tight
gradient in place within the large circulation around Helene.
With sunshine developing, even deeper mixing will transpire,
and wind gusts up to 40 mph are still possible. Even if winds
don't reach that high, given the intense winds last night and
early morning, plus the wet grounds, small trees and tree limbs
could still come down from these previous effects.

This Afternoon through Tonight: A broad cutoff low will be
centered across Tennessee, with the circulation of Helene
migrating north and northwest into the Tennessee Valley and
becoming absorbed by the low into tonight. Strong subsidence and
dry air wrapping along the south and southeast side of Helene
will likely lead to dry weather conditions across all local
areas by the afternoon, but some guidance does suggest a few
showers and/or isolated thunderstorm briefly brushing inland SC
zones into early afternoon, before the precip is anticipated to
end. Tropical storm force wind gusts will linger into early
afternoon hours over the South Carolina zones, thus our
reasoning for maintaining the Tropical Storm Warning. For the
Georgia zones there will still be some wind gusts of 30 or
perhaps 35 mph, but the potential for Tropical Storm Force winds
(39+ mph) has ended.

Breaks in clouds are expected and skies should become mostly
sunny by mid- late afternoon allowing for ample sfc heating. In
general, sfc temps should peak in the mid-upper 80s. Overnight,
conditions improve considerably and remain dry with light
southwesterly winds expected and lows ranging in the mid- upper
60s inland to low-mid 70s closer to the coast.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
The mid-levels will consist of a rex block over much of the U.S.
A ~565 dam cut-off Low will be over western TN Saturday morning
while a ~594 High will be located off the Southeast U.S. The Low
will gradually weaken, becoming ~575 dam by late Monday, while the
~592 dam High will shift closer to the northern Bahamas. At the
surface, the remnants of Helene will be located to our northwest,
roughly over western TN Saturday morning. A stationary front will be
located just off our coast at the same time. The remnants of Helene
will weaken as time progresses, becoming a broad disturbance located
well to our north by late Monday. Meanwhile, the stationary front
will remain just off our coast. There will be a pocket of drier air
between these two synoptic features. However, it doesn't mean our
forecast will be completely dry. Saturday, the synoptic models and
long-range CAMs have light showers over the coastal waters moving
onshore during the afternoon. Therefore, we have slight chance POPs
mainly over our coastal counties. These should persist into the
evening, then shift offshore overnight. Sunday, the models keep most
of our area dry, except for maybe a few showers moving onshore along
the GA coast in the afternoon. Additionally, showers could move
onshore along the entire coast late at night. Monday, most of our
area is dry, except for maybe a few showers moving onshore along the
far southern GA coast in the afternoon. High temperatures will be in
the mid to upper 80s each day. Low temperatures will range from the
mid 60s far inland to the lower 70s along the immediate coast.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A stationary front will be located just off our coast Monday night.
It'll shift away late Tuesday as a dry cold front approaches from
our northwest. The dry cold front should move through our area
Wednesday night. Following that, High pressure will build in from
the northwest and north on Thursday. Conditions should remain dry.
High temperatures will be a few degrees above normal Tuesday and
Wednesday, dropping to near normal on Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Considerable dry air will continue to overspread the area behind
Helene, and VFR will prevail with the 18Z TAFs at KCHS, KJZI,
and KSAV.

S-SW winds will still be strong through sunset, with the highest
gusts reaching 25-35 kt. Winds will gradually diminish after
dark, but we still hold around 10 kt or so through the night and
into Saturday morning, before some gusts develop again Saturday
morning.

Extended Aviation Outlook: Mainly VFR. Though, radiational fog
could bring brief flight restrictions late each night and early
each morning.

&&

.MARINE...
This Afternoon and Tonight: Conditions will slowly improve as
Helene shifts further away from the area. Gusts up to Tropical
Storm strength will persist on all waters through early
afternoon. Conditions should remain around 25 kt or less
heading into the evening. Thereafter, wind speeds will slowly
diminish to about 15-20 kt after midnight. Seas will also be
subsiding through the day and night, lowering to 5-7 ft across
local waters during the overnight period. Once we end the
Tropical Storm warning, it will likely need to be replaced by a
Small Craft Advisory.

Extended Marine: A stationary front will persist off our coast.
This will yield winds mainly from the SW through early next week.
Seas will start out in the 2-4 ft range on Saturday, subsiding to 2-
3 ft on Sunday, then 1-2 ft on Monday.

Rip Currents and High Surf: Conditions at the beach will be
dangerous through today, as winds and seas remain high/large while
Helene tracks across the interior Southeast. A High Risk of Rip
Currents will be in effect for all beaches today, and breakers of at
least 5 feet in height will persist in the afternoon and/or
evening. Areas of beach erosion are also likely during this time.
For Saturday, remnant swell and changes in the beach bathymetry
from Helene will yield a Moderate Risk at all of our beaches.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory until 4 PM EDT this afternoon for GAZ087-088-
     099>101-114>119-137>141.
     High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
     119-139-141.
     High Surf Advisory until 8 PM EDT this evening for GAZ117-119-
     139-141.
SC...Tropical Storm Warning for SCZ040-042>045-047>052.
     High Risk for Rip Currents until 8 PM EDT this evening for
     SCZ048>051.
     High Surf Advisory until 8 PM EDT this evening for SCZ048>051.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Sep 27, 12:28 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1228 PM EDT Fri Sep 27 2024

GAZ087-088-099>101-114>116-118-137-138-140-281630-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
1228 PM EDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ040-042>045-047-052-281630-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
1228 PM EDT Fri Sep 27 2024

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-281630-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1228 PM EDT Fri Sep 27 2024

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-281630-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
1228 PM EDT Fri Sep 27 2024

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048>051-281630-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
1228 PM EDT Fri Sep 27 2024

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Sep 27, 2:11 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
211 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tropical Cyclone Sylvania                32.75N  81.64W
09/27/2024                   Screven            GA   Emergency Mngr

            Screven County Emergency Management reported widespread
            trees and powerlines down across the county. Power is
            out for 100% of the county.

&&

Event Number CHS2401269

ETM
Local storm report, Sep 27, 2:37 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
237 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     Tropical Cyclone 3 SE Hanahan            32.89N  79.99W
09/27/2024                   Charleston         SC   Emergency Mngr

            Tree down between Lancaster Street and Ashcroft Avenue.

&&

Event Number CHS2401270

ETM
Local storm report, Sep 27, 2:42 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
242 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     Tropical Cyclone 3 E Walterboro          32.90N  80.62W
09/27/2024                   Colleton           SC   Emergency Mngr

            Colleton County Emergency Management reported a tree
            down on house at the 600 block of Bee Drive.

1235 PM     Tropical Cyclone 3 NE Smoaks             33.12N  80.78W
09/27/2024                   Colleton           SC   Emergency Mngr

            Colleton County Emergency Management reported a tree
            down on residence at 50 block of Libby Lane.

&&

Event Number CHS2401271
Event Number CHS2401272

ETM
Local storm report, Sep 27, 2:54 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
254 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tropical Cyclone Hampton                 32.88N  81.13W
09/27/2024                   Hampton            SC   Emergency Mngr

            Hampton County Emergency Management reported widespread
            trees and powerlines down across the county.

&&

Event Number CHS2401273

ETM
Local storm report, Sep 27, 3:07 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
307 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     Tropical Cyclone Saint George            33.19N  80.58W
09/27/2024                   Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported several
            trees and powerlines down in the Saint George area.

0656 AM     Tropical Cyclone Reevesville             33.21N  80.65W
09/27/2024                   Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported two
            roads blocked in Reevesville due to a tree and powerline
            down.

1100 AM     Tropical Cyclone Summerville             33.02N  80.18W
09/27/2024                   Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported 6
            downed trees and powerlines in the Summerville area.

&&

Event Number CHS2401274
Event Number CHS2401275
Event Number CHS2401276

ETM
Local storm report, Sep 27, 3:14 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
314 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     Tropical Cyclone 5 W Cobbtown            32.28N  82.22W
09/27/2024                   Tattnall           GA   Public

            Public relayed image of multiple trees down on Coleman
            Bridge Road.

&&

Event Number CHS2401277

ETM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:30 PM EDTSpecial Marine WarningCHS43 min
Sep 26, 8:42 PM EDTTornado WarningCHSChatham33 min
Sep 26, 8:42 PM EDTTornado WarningCHSMcIntosh25 min
Sep 26, 8:45 PM EDTSpecial Marine WarningCHS30 min
Sep 26, 8:48 PM EDTTornado WarningCHSBulloch, Candler, Evans, Tattnall29 min
Sep 26, 8:54 PM EDTTornado Warning Tornado observedCHSBryan, Chatham, Liberty51 min
Sep 26, 9:03 PM EDTTornado WarningCHSLong27 min
Sep 26, 9:10 PM EDTTornado WarningCHSChatham, Effingham35 min
Sep 26, 9:32 PM EDTTornado WarningCHSEffingham28 min
Sep 26, 9:34 PM EDTSpecial Marine WarningCHS42 min
Sep 26, 9:50 PM EDTTornado Warning Tornado observedCHSChatham25 min
Sep 26, 10:07 PM EDTTornado WarningCHSBryan, Chatham23 min
Sep 26, 10:33 PM EDTTornado WarningCHSChatham, Effingham27 min
Sep 26, 10:36 PM EDTTornado WarningCHSEffingham39 min
Sep 26, 10:57 PM EDTTornado WarningCHSScreven32 min
Sep 26, 11:54 PM EDTSpecial Marine WarningCHS66 min
Sep 27, 12:34 AM EDTSpecial Marine WarningCHS43 min
Sep 27, 1:35 AM EDTSpecial Marine WarningCHS25 min
Sep 27, 2:00 AM EDTCoastal Flood AdvisoryCHS6 hr
Sep 27, 2:14 AM EDTSpecial Marine WarningCHS61 min
Sep 27, 3:11 AM EDTSpecial Marine WarningCHS94 min
Sep 27, 4:32 AM EDTAreal Flood AdvisoryCHSBulloch, Candler, Jenkins, Screven3 hr
Sep 27, 5:03 AM EDTSpecial Marine WarningCHS87 min
Sep 27, 6:30 AM EDTSpecial Marine WarningCHS2 hr
Sep 27, 7:10 AM EDTSpecial Marine WarningCHS2 hr
Sep 27, 12:23 PM EDTWind AdvisoryCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more7 hr
Sep 27, 2:16 PM EDTSmall Craft AdvisoryCHS18 hr
Sep 26, 8:02 PM EDTTornado WarningCHSColleton43 min
Sep 26, 9:40 PM EDTTornado WarningCHSCharleston, Colleton35 min
Sep 26, 10:15 PM EDTTornado WarningCHSBeaufort, Jasper27 min
Sep 26, 10:49 PM EDTTornado WarningCHSAllendale26 min
Sep 27, 12:07 AM EDTTornado WarningCHSCharleston, Colleton23 min
Sep 27, 12:28 AM EDTTornado WarningCHSCharleston, Colleton32 min
Sep 27, 12:58 AM EDTTornado Warning Tornado observedCHSBeaufort38 min
Sep 27, 1:46 AM EDTTornado Warning Tornado observedCHSBeaufort15 min
Sep 27, 2:53 AM EDTTornado WarningCHSCharleston, Colleton22 min
Sep 27, 3:19 AM EDTTornado WarningCHSBeaufort, Colleton41 min
Sep 27, 3:42 AM EDTTornado WarningCHSCharleston48 min
Sep 27, 3:48 AM EDTTornado WarningCHSColleton20 min
Sep 27, 4:00 AM EDTTornado WarningCHSCharleston23 min
Sep 27, 4:30 AM EDTTornado WarningCHSBerkeley, Charleston, Dorchester36 min
Sep 27, 4:36 AM EDTTornado WarningCHSCharleston24 min
Sep 27, 4:53 AM EDTTornado WarningCHSCharleston23 min
Sep 27, 4:54 AM EDTTornado WarningCHSDorchester18 min
Sep 27, 5:08 AM EDTTornado WarningCHSBerkeley, Dorchester18 min
Sep 27, 5:18 AM EDTTornado WarningCHSCharleston19 min
Sep 27, 5:47 AM EDTTornado WarningCHSBerkeley, Charleston13 min
Sep 27, 5:50 AM EDTTornado WarningCHSBerkeley34 min
Sep 27, 5:54 AM EDTFlash Flood Warning Considerable damage threatCHSBerkeley, Charleston6 hr
Sep 27, 6:16 AM EDTTornado WarningCHSBerkeley, Charleston29 min
Sep 27, 7:25 AM EDTTornado WarningCHSBerkeley, Charleston16 min

Nearby

Wind Advisories in Georgia, 2024Wind Advisories in South Carolina, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.